Sharp bounds on the mathematical constant e.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 3, p. 365
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
65D30, 11Y60
Keywords: mathematical constant, Euler constant, lobotto, Gauss-Legendre, quadrature, bounds, quadrature
Keywords: mathematical constant, Euler constant, lobotto, Gauss-Legendre, quadrature, bounds, quadrature
@article{IJOPCM_2009__2_3_231953,
author = {Khattri, Sanjay Kumar},
title = {Sharp bounds on the mathematical constant e.},
journal = {International journal of open problems in computer science and mathematics},
pages = {365},
year = {2009},
volume = {2},
number = {3},
zbl = {1207.65027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_231953/}
}
TY - JOUR AU - Khattri, Sanjay Kumar TI - Sharp bounds on the mathematical constant e. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 365 VL - 2 IS - 3 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_231953/ LA - en ID - IJOPCM_2009__2_3_231953 ER -
Khattri, Sanjay Kumar. Sharp bounds on the mathematical constant e.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 3, p. 365. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_3_231953/